# SDR QXEA2013020800350

- Difficulty date: February 8, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD L/E INBD MATING SURFACE FOR 611AL HAS BARE METAL AND FRETTING CORROSION. REMOVED CORROSION IAW SRM 51-21-00-00-02.  MIN REMAINING THICKNESS NOTED .034', CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT1 & 51-00-06-910-801 PT1 REV 7. COMPLETED STEPS 4 THRU 6 OF RD 8/4-53-5106 ISSUE 1. APPLIED MOISTURE DISPLAYING COMPOUND IAW STEP 7 OF RD 8/4-53-5106. COMPLIED WITH TC RD8/4-53-5106, WO 142457.
